<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1573</article-id>
      <title-group>
        <article-title>A new public key cryptosystem based on the non-commutative ring R</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Selikh</surname>
            <given-names>Bilel</given-names>
          </name>
          <aff>Department of Mathematics, Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University of M’sila, M’sila, P. O. Box 166 Ichbilia, 28000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Chillali</surname>
            <given-names>Abdelhakim</given-names>
          </name>
          <aff>Department of Mathematics, Physics &amp; Computer Science, Polydisciplinary Faculty, Laboratory of Engineering Sciences, Sidi Mohamed Ben Abdellah University, Taza, Morocco</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Mihoubi</surname>
            <given-names>Douadi</given-names>
          </name>
          <aff>Department of Mathematics, Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University of M’sila, M’sila, P. O. Box 166 Ichbilia, 28000, Algeria</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ghadbane</surname>
            <given-names>Nacer</given-names>
          </name>
          <aff>Department of Mathematics, Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University of M’sila, M’sila, P. O. Box 166 Ichbilia, 28000, Algeria</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>1</issue>
      <fpage>75</fpage>
      <lpage>93</lpage>
      <pub-date date-type="pub">
        <day>24</day>
        <month>01</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>In this paper, we present a new public cryptosystem based on one of the most problems  (word problem, solving a non-linear system problem, integer factorization problem and discrete logarithm problem,...) is the conjugal classical problem (CCP) over a non commutative ring. In generally this cryptosystem is very difficult to solve for decipher. Firstly, by using the elliptic curve over the finite ring Fq[e],  where e4 = e3,  with  q = pd and p is prime number greater than or equal to 5, d ϵ ℕ*  [12] we define the non-commutative ring R. Secondly, by using the protocol of Diffie-Hellman [4] we have proposed a novel encryption scheme on R and we study the problem CCP over it. Precisely, we will make a new fully homomorphic encryption scheme over the ring R based on the two difficult problems; conjugal classical problem and discrete logarithm problem.</p>
      </abstract>
      <kwd-group>
        <kwd>Elliptic curve</kwd>
        <kwd>Non commutative ring</kwd>
        <kwd>Matrix</kwd>
        <kwd>Cryptography</kwd>
        <kwd>Conjugal problem</kwd>
        <kwd>Fully homomorphic cryptosystem</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
